MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY

MEDTRONIC MEXICO S. DE R.L. DE CV SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number 700FF33
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 04/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 3 years and 9 months post implant of this 33mm mitral annuloplasty ring, a permanent pacemaker was implanted.The reason for the permanent pacemaker was reported as complete heart block (chb).No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24428721
Report Number9617601-2026-01391
Device Sequence Number16050617
Product Code KRH
UDI-Device Identifier00643169182530
UDI-Public(01)00643169182530(17)210331
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K052565
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number700FF33
Device Catalogue Number700FF33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age71 YR
Patient SexMale